# SDR IPXA1567064

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: 941125
- Condition: Unserviceable
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO LOSS OF N3 INDICATION EICAS AND STBY READ ZERO, SIMUTANEOUSLY LOST LT ENGINE BLEED AND LT CTR FUEL BOOST PUMP.  REPLACED LT N3 TACC GENERATOR IAW AMM 77-12-02-4.  OPS NORMAL.
